# SDR DALA2019051302977

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 85,932 hours, 38,825 cycles
- System (JASC): 5270 · Door Warning System
- Part: Arming Lever
- Condition: Obstructed
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 675, L/P 1067442) DOOR ARMED KNUCKLE KNOCKER INOPERATIVE. DISARM LEVER IS STIFF. REMOVED DEBRIS FROM DOOR SILL AREA, KNUCKLE KNOCKER WORKS NORMALLY AND ARM/DISARM LEVER WORKS FREELY, REF AMM 52-11. OK FOR SVC.
